# SDR ASAA1057291

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,872 hours, 3,818 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT "FMC DISAGREE" ANNUNCIATED.  PERFORMED QRH.  OPS NORMAL.
